# SDR 20000825SH002

- Difficulty date: August 24, 2000
- Submitted: August 24, 2000
- Operation: General aviation
- Aircraft: N5256W
- Make and model: Piper PA-28-150
- Aircraft serial: 28276
- Aircraft time: 3,054 hours
- Engine: Cont TSIO520P
- Engine time: 3,054 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 631716
- Condition: Failed
- Part time: 3,054 hours
- Component: Engine, Cont
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE FAILED AFTER TAKEOFF RESULTING IN FORCED LANDING.  INSPECTION OF ENGINE REVEALED CRANKSHAFT FAILED BETWEEN THE NR 2 AND NR 3 JOURNALS.
